# SDR SWAA103984

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 78,469 hours, 72,162 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 6963
- Condition: Leaking
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B OF NR 1 ENGINE HYDRAULIC FLUID LEAKED.  REMOVED AND REPLACED NR 4 GROUND SPOILER O/B ACTUATOR ASSY PER MM.
